Please use this identifier to cite or link to this item: http://hdl.handle.net/10397/10058
Title: Optical solitons in a new type of coupled nonlinear Schrödinger equations
Authors: Nakkeeran, K
Issue Date: 2001
Publisher: Taylor & Francis
Source: Journal of modern optics, 2001, v. 48, no. 12, p. 1863-1867 How to cite?
Journal: Journal of modern optics 
Abstract: We consider a new type of integrable coupled nonlinear Schrödinger (CNLS) equations proposed by Park and Shin [1999, Phys. Rev. E, 59, 2372]. Using the Ablowitz-Kaup-Newell-Segur method, we construct the Lax pair for simultaneous propagation of four fields in the new type of CNLS equations. The explicit form of soliton solutions are derived using the Hirota bilinear method.
URI: http://hdl.handle.net/10397/10058
ISSN: 0950-0340
DOI: 10.1080/09500340108240892
Appears in Collections:Journal/Magazine Article

Access
View full-text via PolyU eLinks SFX Query
Show full item record

SCOPUSTM   
Citations

1
Last Week
0
Last month
Citations as of Aug 14, 2018

WEB OF SCIENCETM
Citations

14
Last Week
0
Last month
0
Citations as of Aug 14, 2018

Page view(s)

41
Last Week
0
Last month
Citations as of Aug 19, 2018

Google ScholarTM

Check

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.